# SDR SWAA2023110808744

- Difficulty date: October 7, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 50,978 hours, 30,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE BS 695 AND RBL 24.75 CENTER SECTION 2023-635385<[01] TOOLS USED: TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112820025; DUE DATE: 01-FEB-24.;[02] REPLACED ANGLE FLOOR STRUCTURE BS 695 AND RBL 24.75 CENTER SECTION IAW B737-700 SRM 51-10-02; 51-40-02 AND DWG#273A9110 SHEET:6; REV:A. SEE INDIVIDUALS SIGN OFF BELOW;[03] CORRECTED STEP 2; REPLACED ANGLE FLOOR STRUCTURE BS 695 AND RBL 24.75 CENTER SECTION IAW B737-700 SRM 51-10-02 Ï¿½TEM 9; 51-40-02 AND DWG#273A9110 SHEET:6; REV:A. SEE INDIVIDUALS SIGN OFF BELOW;[04] REPLACED ANGLE FLOOR STRUCTURE BS 695 AND RBL 24.75 CENTER SECTION IAW B737-700 SRM 51-10-02 Ï¿½TEM 9; 51-40-02 AND DWG#273A9110 SHEET:6; REV:A. SEE INDIVIDUALS SIGN OFF BELOW ITEM RII
